# SDR R61A201908193855

- Difficulty date: July 30, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK ON RIB 12A INTERNALLY ON RH HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR JUST AFT OF 4TH RIVET FROM FRONT SPAR UPPER RIVET ROW. REMOVED AND REPLACED RH HORIZONTAL RIB 12A REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
